Nausea, diarrhoea, abdominal pain after intake of birth control pills - Online Doctor Chats
Doctor : Hi
User : Hello! I started birth control on Sunday...i was nauseous monday and tuesday...had diarrhea wednesday and thursday...and now today i have horrible abdominal pains
User : and i cant keep any food down.
User : is this normal?
How can I help you?
User : i have been on this birth control before...ortho tri-cyclen lo...and it didnt do this to me..that i remember anyway
Did you had the tablet before food or after?
User : before
User : i took it this morning at 10...like i have all week...and i just threw up now.
it should be after the food
it causes gastritis
and other symptoms
User : is it normal to have the abdominal pains...after taking it for six days already?
and use an antacids now for the relief
stop the the drug now , the symptoms should come down
and you can start the ocp's
User : what is ocps?
Doctor : pills, contraceptive
Related questions you may be interested in
Recent questions on
People also viewed
- Keratoconus and addison's disease
- Had diarrhoea will birth control pill be effective after diarrhoea
- Use of fertyl m in mens
- Adenocarcinoma of the tailbone
- Child with abdominal pain and diarrhoea with mucus solution
- Fertibex and letoval together
- Abdominal pain had miscarriage spotting after starting birth control pills
- Nyquil and fertility for men
- Re occuring mesenteric adenitis
- Tab normaxin for abdominal pain after diarrhoea episode
- Does microgynon make you more fertile
- Addisonian pernicious anemia
- Addison's neurocardiogenic syncope
- Nausea back pain irregular periods taking birth control pill normal
- Obimet sr on fertility